BROWSE

Related Scientist

Researcher

Gabriel C. Drummond-Cole
기하학 수리물리 연구단
more info

Homotopy probability theory II

Cited 1 time in webofscience Cited 0 time in scopus
191 Viewed 2 Downloaded
Title
Homotopy probability theory II
Author(s)
Gabriel C. Drummond-Cole; Jae-Suk Park; John Terilla
Publication Date
2015-09
Journal
JOURNAL OF HOMOTOPY AND RELATED STRUCTURES, v.10, no.3, pp.623 - 635
Publisher
SPRINGER
Abstract
This is the second of two papers that introduce a deformation theoretic framework to explain and broaden a link between homotopy algebra and probability theory. This paper outlines how the framework can assist in the development of homotopy probability theory, where a vector space of random variables is replaced by a chain complex of random variables. This allows the principles of derived mathematics to participate in classical and noncommutative probability theory. A simple example is presented.
URI
https://pr.ibs.re.kr/handle/8788114/1894
ISSN
2193-8407
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
13)2014_GCDC&JSP_Homotopy probability theory II.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse